Sh:616

Bib entry
@article{Sh:616,
 author = {Bartoszy{\'n}ski, Tomek and Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{After all, there are some inequalities which are provable in ZFC}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {65},
 number = {2},
 year = {2000},
 pages = {803--816},
 issn = {0022-4812},
 doi = {10.2307/2586571},
 mrclass = {03E35 (03E17)},
 mrnumber = {1771087},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.2307/2586571},
 note = {\href{https://arxiv.org/abs/math/9711222}{arXiv: math/9711222}},
 arxiv_number = {math/9711222}
}